Pacific Journal of Mathematics

Correction to: ``Sums of products of powers of given prime numbers''.

R. Tijdeman and Lian Xiang Wang

Article information

Source
Pacific J. Math., Volume 135, Number 2 (1988), 396-398.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102688302

Mathematical Reviews number (MathSciNet)
MR968622

Zentralblatt MATH identifier
0657.10017

Subjects
Primary: 11D61: Exponential equations
Secondary: 11D85: Representation problems [See also 11P55]

Citation

Tijdeman, R.; Wang, Lian Xiang. Correction to: ``Sums of products of powers of given prime numbers''. Pacific J. Math. 135 (1988), no. 2, 396--398. https://projecteuclid.org/euclid.pjm/1102688302


Export citation

See also

  • Orig : R. Tijdeman, Lian Xiang Wang. Sums of products of powers of given prime numbers. Pacific Journal of Mathematics volume 132, issue 1, (1988), pp. 177-193.